On equivalent norms in the space of Fourier transforms of finite functions
Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 40-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_1_a10,
author = {V. Ya. Lin},
title = {On equivalent norms in the space of {Fourier} transforms of finite functions},
journal = {Doklady Akademii Nauk},
pages = {40--43},
year = {1962},
volume = {144},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a10/}
}
V. Ya. Lin. On equivalent norms in the space of Fourier transforms of finite functions. Doklady Akademii Nauk, Tome 144 (1962) no. 1, pp. 40-43. http://geodesic.mathdoc.fr/item/DAN_1962_144_1_a10/